Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 11, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Apr 28, 2014, 3:11 PM CDT for 4 counties in Illinois. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 28, 2014, 3:11 PM CDT (20:11 UTC)
- Expired
- Apr 28, 2014, 4:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, IL, Morgan County, IL, Schuyler County, IL, Scott County, IL
The radar
The Lincoln radar (KILX), 110 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 28, 3:23 PM CDT | HAIL 1 | Meredosia, IL | NICKEL TO QUARTER SIZED HAIL. FROM MEREDOSIA PD. |
| Apr 28, 3:50 PM CDT | HAIL 0.88 | Beardstown, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 1:11 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 8.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 719 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
355
WUUS53 KILX 282011
SVRILX
ILC017-137-169-171-282100-
/O.NEW.KILX.SV.W.0011.140428T2011Z-140428T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
311 PM CDT MON APR 28 2014
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN CASS COUNTY IN WEST CENTRAL ILLINOIS...
WESTERN MORGAN COUNTY IN WEST CENTRAL ILLINOIS...
SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...
SCOTT COUNTY IN WEST CENTRAL ILLINOIS...
* UNTIL 400 PM CDT
* AT 308 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM COLMAR TO 6 MILES NORTHWEST OF NAPLES TO 7 MILES
NORTHEAST OF BELLEVIEW...AND MOVING NORTH NORTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...WINCHESTER...BEARDSTOWN...NAPLES...BROOKLYN...
MEREDOSIA...BLUFFS...ALSEY...LITTLETON...MANCHESTER...EXETER...
CHAPIN...BROWNING...BLUFF SPRINGS...ARENZVILLE...CAMDEN...
OXVILLE...GLASGOW...RIGGSTON AND FREDERICK.
THIS INCLUDES INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4029 9091 4028 9046 4019 9045 4018 9034
3953 9029 3952 9058 3958 9059 3970 9065
3982 9058 3988 9059 3992 9054 3998 9052
3997 9059 4002 9062 4005 9068 4010 9071
4010 9091
TIME...MOT...LOC 2011Z 214DEG 26KT 4032 9091 3984 9066
3945 9067
HAIL...1.00IN
WIND...60MPH
$$
072 follow-up statements
707
WWUS53 KILX 282032
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
332 PM CDT MON APR 28 2014
ILC017-137-169-171-282100-
/O.CON.KILX.SV.W.0011.000000T0000Z-140428T2100Z/
MORGAN IL-SCHUYLER IL-SCOTT IL-CASS IL-
332 PM CDT MON APR 28 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR WESTERN
CASS...SCOTT...SCHUYLER AND WESTERN MORGAN COUNTIES UNTIL 400 PM
CDT...
AT 326 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BROOKLYN TO MEREDOSIA TO 6 MILES WEST OF ALSEY...AND
MOVING NORTH NORTHEAST AT 30 MPH. AT 323 PM CDT...NICKEL TO QUARTER
SIZE HAIL IN MEREDOSIA REPORTED BY THE LOCAL POLICE DEPARTMENT.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...LAW ENFORCEMENT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...WINCHESTER...BEARDSTOWN...ALSEY...LITTLETON...
MANCHESTER...BLUFF SPRINGS...CHAPIN...ARENZVILLE...BROWNING...
GLASGOW...RIGGSTON...MERRITT...FREDERICK...RAY...CONCORD AND
LYNNVILLE.
INTERSTATE 72 BETWEEN MILE MARKERS 43 AND 60.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4029 9091 4028 9046 4019 9045 4018 9034
3953 9029 3952 9058 3958 9059 3970 9065
3982 9058 3988 9059 3992 9054 3998 9052
3997 9059 4002 9062 4005 9068 4010 9071
4010 9091
TIME...MOT...LOC 2031Z 214DEG 26KT 4030 9075 3988 9045
3956 9051
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
07867
WWUS53 KILX 282059
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
359 PM CDT MON APR 28 2014
ILC017-137-169-171-282108-
/O.EXP.KILX.SV.W.0011.000000T0000Z-140428T2100Z/
MORGAN IL-SCHUYLER IL-SCOTT IL-CASS IL-
359 PM CDT MON APR 28 2014
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CASS...SCOTT...
SCHUYLER AND WESTERN MORGAN COUNTIES WILL EXPIRE AT 400 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA. HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH
THESE THUNDERSTORMS AS THEY MOVE NORTH NORTHEAST AT 30 MPH.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
LAT...LON 4029 9091 4028 9046 4019 9045 4018 9034
3953 9029 3952 9058 3958 9059 3970 9065
3982 9058 3988 9059 3992 9054 3998 9052
3997 9059 4002 9062 4005 9068 4010 9071
4010 9091
TIME...MOT...LOC 2058Z 214DEG 26KT 4046 9061 4004 9031
3972 9037
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 12:55 PM CDT, 2 hours 16 minutes earlier.
Area forecast discussion, Apr 28, 12:55 PM CDT, 2 hours 16 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 1255 PM CDT Mon Apr 28 2014 .DISCUSSION... ISSUED 1045 AM CDT Mon Apr 28 2014 Updated forecast this morning to adjust sky cover today and with temperatures in ne counties where low clouds and some fog are holding temps back. A warm front just sw of I-74 should lift ne across our ne counties this afternoon as breezy ese winds shift sse at 15 to 25 mph and gusts of 25 to 35 mph, similar wind speeds to yesterday. Temps currently range from low to mid 50s in ne counties to mid to upper 60s over sw counties from Peoria to Terre Haute sw where some sunshine has appeared during mid/late morning. Highs back in the 70s this afternoon ranging from lower 70s ne areas to upper 70s sw areas. Most of central IL is dry this morning but expect showers and thunderstorms to likely develop early this afternoon and spread east across the state during the afternoon and exit east around sunset as dry line in western MO moves into IL. SPC has slight risk of severe storms this afternoon and early evening with 5% risk of tornadoes and 25-30% risk of large hail and 15-20% risk of damaging wind gusts. 07 && .AVIATION... ISSUED 1255 PM CDT Mon Apr 28 2014 A warm front near I-74 will lift ne during this afternoon as strong 989 mb low pressure over east central Nebraska moves to the NE/IA/MO border this evening. Low pressure then moves into nw IL and se IA by 18Z/Tue with dry line over central MO moving east across central IL during this evening. Ceilings below 1k ft at BMI should lift to MVFR next hour while MVFR ceilings possible across central IL this afternoon. Showers and thunderstorms to develop over central IL by mid afternoon and become more numerous late afternoon and early evening and then diminish from west to east between 02Z and 05Z as dry line moves through. Strong to severe thunderstorms quickly developing along dry line over central MO early this afternoon. MVFR visibilities and ceilings expected with convection and possibly briefly lower with stronger storms. Scattered showers and isolated thunderstorms to develop during Tue afternoon after 18Z/Tue. Breezy ESE winds turning SSE 14-20 kts and gusts of 24-33 kts. Winds have already shifted south at SPI, DEC and CMI. South winds diminish to 5-10 kts later this evening and overnight. Breezy ssw winds 12-18 kts with gusts 18-25 kts after 14Z Tue. 07 && .PREV DISCUSSION... ISSUED 325 AM CDT Mon Apr 28 2014 Short term...Today and tonight... Deep surface low this morning over eastern Nebraska with a deep upper trof digging in over the Plains aloft. Very active severe weather last night from the the southern plains up into the Mid Mississippi River Valley...expected to slide eastward and slight risk is outlined in the day one outlook over much the same area as the prev day two. Moderate risk and more threatening severe weather parameters to the south, just east of the Lower Miss River Valley and up into western Kentucky. A lot of inconsistencies in the last few model runs with the extent of the available instability for the region. Considering the dwpts into the 60s and the back edge of advancing precip already closing in on the FA... early clearing will result in a warm up/destabilization across Central Illinois. NAM 00z forecast soundings vary the CAPE from 1000-2000 J/kg, but will actually be highly dependent on how quickly we can clear out and warm up. The one consistent signal has been the relative lack of directional shear, though the speed shear is deep. Bulk shear and VGP maxes remain to the south...though creeping into the southern portions of ILX with significant values. Formation of supercells is not out of the question. Parameters to the south are more significant, though areas to the north and west remain a concern for interaction between the warm front and the advancing dry line, where many storms initiated last night. With plenty of moisture already in place from overnight rainfall, an active dryline, and freezing levels around 10k ft...the severe weather threats today run the gamut from flooding, large hail, damaging wind, to potential tornadoes. Significant consideration still must be made for how unstable the atmosphere will get this morning and how much clearing we will see before noon. Majority of the activity expected to clear most of the area before midnight. LONG TERM...Tuesday through Saturday... Though the initial push should clear the area by Tuesday, the low hangs over the Midwest for an extended pd of time. Though the models are more generous with their depiction of rain chances...think the forecast is a little overdone with Pops in the extended. Seeing some gradual reductions in the pops overall, to better reflect a more showery activity, heavily influenced by diurnal heating in the afternoon through most of the week as the upper low drifts very slowly over the region. Cooler air moving in with the northerly flow on the back side of the system keeping temps a bit below normal through the rest of the week. Pop problem persists into the extended, but have made minor adjustments to the AllBlend, pulling the pops down here and there...keeping a wet and cooler forecast in place through Day 7. HJS && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Apr 28, 11:59 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1159 AM CDT MON APR 28 2014 ILZ027>031-036>038-040>057-061-291200- CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-FULTON-KNOX- LOGAN-MACON-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-MOULTRIE-PEORIA- PIATT-SANGAMON-SCHUYLER-SCOTT-SHELBY-STARK-TAZEWELL-VERMILION- WOODFORD- 1159 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP DURING THIS AFTERNOON AND LINGER INTO THE EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT THE AREA. SOME OF THE STORMS HAVE THE POTENTIAL TO BE SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS THE PRIMARY THREATS WITH ISOLATED TORNADOES ALSO POSSIBLE. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM. ILZ062-063-066>068-071>073-291200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1159 AM CDT MON APR 28 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL REDEVELOP THIS AFTERNOON AND LINGER INTO THIS EVENING AS A SLOW MOVING STORM SYSTEM CONTINUES TO IMPACT THE AREA. A FEW OF THE STORMS HAVE THE POTENTIAL TO BE SEVERE. LARGE HAIL AND DAMAGING WINDS ARE THE PRIMARY THREATS... BUT AN ISOLATED TORNADO IS ALSO POSSIBLE. HEAVY RAINS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STORM SYSTEM WILL CONTINUE TO IMPACT THE AREA TUESDAY...WITH THUNDERSTORMS STILL POSSIBLE. HOWEVER SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EARLY EVENING UNTIL SUNSET...PRIMARILY BETWEEN 2 PM AND 8 PM. 07
In the hours before
Local storm report, Apr 28, 9:16 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
916 AM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN FLORA 38.67N 88.48W
04/28/2014 M2.04 INCH CLAY IL CO-OP OBSERVER
24 HOUR TOTAL
0700 AM HEAVY RAIN GALESBURG 40.95N 90.38W
04/28/2014 M1.56 INCH KNOX IL MESONET
24 HOUR TOTAL
0900 AM HEAVY RAIN 4 SW NEWMAN 39.76N 88.04W
04/28/2014 M1.12 INCH DOUGLAS IL MESONET
STORM TOTAL
&&
25Special weather statement, Apr 28, 2:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
229 PM CDT MON APR 28 2014
ILZ027>030-036-041-282030-
FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-
229 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FULTON...NORTHERN
MASON...NORTHWESTERN MARSHALL...SOUTHEASTERN KNOX...STARK AND WESTERN
PEORIA COUNTIES UNTIL 330 PM CDT...
AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TRIVOLI...OR 10 MILES NORTHEAST OF CANTON...
MOVING NORTH NORTHEAST AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ELMWOOD...
YATES CITY...
BRIMFIELD...
LAURA...
ELMORE...
PRINCEVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...MONICA AND DUNCAN.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4121 8963 4115 8963 4115 8951 4040 8994
4064 9007 4116 8993 4116 8988 4123 8987
4124 8986 4124 8981
TIME...MOT...LOC 1929Z 199DEG 27KT 4071 8993
07Local storm report, Apr 28, 2:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 PM HAIL 5 N BANNER 40.59N 89.91W
04/28/2014 M0.88 INCH FULTON IL PUBLIC
PUBLIC REPORT RELAYED BY EMERGENCY MANAGER
&&
25Local storm report, Apr 28, 2:55 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
255 PM CDT MON APR 28 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 PM HAIL DAHINDA 40.95N 90.10W
04/28/2014 M0.75 INCH KNOX IL CO-OP OBSERVER
&&
25Special weather statement, Apr 28, 2:57 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
257 PM CDT MON APR 28 2014
ILZ027>029-036-282100-
FULTON-KNOX-PEORIA-STARK-
257 PM CDT MON APR 28 2014
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN KNOX...NORTHEASTERN
FULTON...NORTHWESTERN PEORIA AND WESTERN STARK COUNTIES UNTIL 400 PM
CDT...
AT 253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WILLIAMSFIELD...OR 16 MILES EAST OF
GALESBURG...MOVING NORTH AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VICTORIA...
WEST JERSEY...
ALTONA...
LA FAYETTE...
OTHER LOCATIONS AFFECTED INCLUDE...DAHINDA AND SNAKE DEN HOLLOW.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 4124 8982 4071 9004 4074 9023 4115 9021
4116 8988 4123 8987 4124 8986
TIME...MOT...LOC 1957Z 195DEG 26KT 4098 9006
07The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 2:29 PM CDT | Special Weather Statement | ILX | Peoria, Stark | 61 min |
| Apr 28, 2:57 PM CDT | Special Weather Statement | ILX | Knox | 63 min |
| Apr 28, 3:40 PM CDT | River Flood Warning | ILX | Clay, Richland | 6 days |
| Apr 28, 4:02 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Menard, Morgan, Schuyler | 43 min |
| Apr 28, 4:16 PM CDT | Special Weather Statement | ILX | Morgan | 44 min |
| Apr 28, 4:25 PM CDT | Severe Thunderstorm Warning | ILX | Knox | 50 min |
| Apr 28, 4:59 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon, Shelby | 61 min |
| Apr 28, 5:05 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 40 min |
| Apr 28, 5:56 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Moultrie, Shelby | 49 min |
| Apr 28, 6:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Macon, Moultrie, Piatt and 1 more | 43 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.